# SDR IPXA2018061430657

- Difficulty date: June 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y, RAFT CARGO COMPARTMENT FWD BULKHEAD UPPER PANEL SUPPORT BRACKET AT FR 54 RBL 77 CRACKED. REMOVED AND REPLACED IAW SRM 51-40-21
